CaltechAUTHORS
  A Caltech Library Service

Identification and model (in)validation of switched ARX systems: A moment-based approach

Feng, C. and Ozay, N. and Lagoa, C. M. and Sznaier, M. (2011) Identification and model (in)validation of switched ARX systems: A moment-based approach. In: Linear Parameter-Varying System Identification: New Developments and Trends. Advanced Series in Electrical and Computer Engineering. No.14. World Scientific Publishing Co. , Hackensack, NJ, pp. 347-379. ISBN 978-981-4355-44-5. https://resolver.caltech.edu/CaltechAUTHORS:20120702-094932621

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20120702-094932621

Abstract

Identification of switched systems has received considerable attention during the past few years. This chapter addresses the problem of identification and (in)validation of switched autoregressive models with external inputs from experimental data. In the first part of the chapter identification of switched linear systems from noisy measurements is considered. Given a finite number of measurements of input/output and a bound on the measurement noise, the objective is to identify a switching sequence and a set of linear submodels that are compatible with the a priori information, while minimizing the number of submodels. A deterministic approach based on convex optimization is proposed. Namely, by recasting the identification problem as polynomial optimization, we develop as efficient convex relaxations for rank minimization are available in the literature. deterministic algorithms, in which the inherent sparse structure is exploited. A finite dimensional semi-definite problem is then given which is equivalent to the identification problem. Moreover, to address computational complexity issues, an equivalent rank minimization problem subject to deterministic linear matrix inequality constraints is provided, as efficient convex relaxations for rank minimization are available in the literature.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
http://www.worldscibooks.com/mathematics/8186.htmlPublisherUNSPECIFIED
Additional Information:© 2012 World Scientific Publishing Co. Publication date: December 2011.
Series Name:Advanced Series in Electrical and Computer Engineering
Issue or Number:14
Record Number:CaltechAUTHORS:20120702-094932621
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20120702-094932621
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32229
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:02 Jul 2012 21:39
Last Modified:03 Oct 2019 03:58

Repository Staff Only: item control page